Pacific Journal of Mathematics

A note on starshaped sets, $(k)$-extreme points and the half ray property.

N. Stavrakas

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 627-628.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911629

Mathematical Reviews number (MathSciNet)
MR0358573

Zentralblatt MATH identifier
0308.52007

Subjects
Primary: 52A30: Variants of convex sets (star-shaped, (m, n)-convex, etc.)

Citation

Stavrakas, N. A note on starshaped sets, $(k)$-extreme points and the half ray property. Pacific J. Math. 53 (1974), no. 2, 627--628. https://projecteuclid.org/euclid.pjm/1102911629


Export citation

References

  • [1] J. W. Kenelly, W. R. Hare et. al., Convex components, extreme points, and the convex kernel, Proc. Amer. Math. Soc, 21 (1969), 83-87.